Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
veenax

Acne Breakout! Please Help

Recommended Posts

Exactly a year ago in March, I started getting lots of breakouts and acne on my cheeks only, which lasted about 2-3 months I tried everything, until I found out about the regimen. After that 2 months of breakouts I tried the regimen and my acne was went away in less than 2 weeks, it did left me with tons of hyperpigmentation but I much rather prefer that.

Anyways, Again this March, im getting breakouts again, and I cant find the source of it, idk why its happening again. I stopped using BP last year after few months of use because my acne went away. I started using the regimen since beginning of March, but its not stopping my breakouts, I have been on the regimen for few weeks already and my skin is only getting worse. Last year I was only getting it on my cheeks, but this time its my cheeks and my chin, right below my lips.

I really need help! please.

I am very healthy guy, I work out 6 times a week, I did switch my supplements but I stopped using them them when my breakouts started, idk how to stop it, or know the reason of it. Maybe that was an issue? but i stopped using supplements few weeks ago.

Share this post


Link to post
Share on other sites

Hi there.... It's not uncommon to have your breakouts return if you don't continuously use the regimen. Unfortunately, some people, like myself, never cease having acne and when the regimen gets us clear, we tend to slack and stop using it. I, like yourself, learned the hard way that the regimen is the only thing that keeps us clear and we'll probably need to continue using it for many years to come. Anyway, have you taken the clear skin assessment? Perhaps you are neglecting a step in the regimen. Also, since you just started the regimen again in the beginning of March, you're only in week 3 and will still experience breakouts. The breakouts will subside but you have to be patient and consistent. Eventually they will subside and you'll have beautiful skin once again. Good luck!

Share this post


Link to post
Share on other sites

Hi there.... It's not uncommon to have your breakouts return if you don't continuously use the regimen. Unfortunately, some people, like myself, never cease having acne and when the regimen gets us clear, we tend to slack and stop using it. I, like yourself, learned the hard way that the regimen is the only thing that keeps us clear and we'll probably need to continue using it for many years to come. Anyway, have you taken the clear skin assessment? Perhaps you are neglecting a step in the regimen. Also, since you just started the regimen again in the beginning of March, you're only in week 3 and will still experience breakouts. The breakouts will subside but you have to be patient and consistent. Eventually they will subside and you'll have beautiful skin once again. Good luck!

Thank you, I appreciate it alot. I just went to a dermatologist, he gave me doxycycline, and a cream for face and i hope those help. And ever since I got my first pimple I have been on the regimen from the beginiging, I just cant figure out what is provoking it. Its only getting worse.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×